RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 197, Number 7  


Projective geometry of systems of second-order differential equations
A. V. Aminova, N. A. Aminov
3
A generalization of the concept of sectorial operator
M. F. Gorodnii, A. V. Chaikovskii
29
Structure theorems for Ricci-semisymmetric submanifolds and geometric description of a class of minimal semi-Einstein submanifolds
V. A. Mirzoyan
47
Approximation of functions in $H^p$, $0<p\le1$, by generalized Riesz means with fractional exponents
S. G. Pribegin
77
Direct and inverse theorems on approximation by root functions of a regular boundary-value problem
G. V. Radzievskii
87
Indices of 1-forms, intersection indices, and Newton polyhedra
A. I. Èsterov
137
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019